# SDR 07FDEA01059

- Difficulty date: March 21, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Attach Fitting
- Part number: 69701913
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INLET DOGHOUSE AT BASE OF VERTICAL LEADING EDGE VERTICAL WEB ATTACH CLIP CRACKED RT SIDE INTERIOR AT STA 1274.  REMOVED AND REPLACED VERTICAL WEB ATTACH CLIP AT STA 1274 INSIDE VERTICAL STABILIZER ABOVE S DUCT ON RT SIDE, REF B727 SRM 51-30-2 PAGE 2.
